# SDR AWXA9700413

- Difficulty date: July 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N622AW
- Make and model: Airbus A320-231
- Aircraft serial: 054
- System (JASC): 2120 · Air Distribution System
- Part: Air Distribution
- Condition: Odor
- Location: Cockpit
- Stage of operation: AP
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON FINAL APPROACH TO PHOENIX, EXPERIENCED A STRONG ELECTRICAL SMELL.  THERE WERE NO INDICATIONS OF A FAILURE.  ODOR LOCALIZED IN THE COCKPIT.  CHECKED EQUIPMENT BAYS FOR EVIDENCE OF BURNT WIRING AND ODOR.  NO DISCREPANCIES NOTED.  COULD NOT DUPLICATE ELECTRICAL SMELL.
